Ueber Apolariät und rationale Curven,


Mathematische Annalen (1883)

  • Volume: 21, page 125-137
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Meyer. "Ueber Apolariät und rationale Curven,." Mathematische Annalen 21 (1883): 125-137. <http://eudml.org/doc/157057>.

author = {Meyer},
journal = {Mathematische Annalen},
pages = {125-137},
title = {Ueber Apolariät und rationale Curven,},
url = {http://eudml.org/doc/157057},
volume = {21},
year = {1883},

AU - Meyer
TI - Ueber Apolariät und rationale Curven,
JO - Mathematische Annalen
PY - 1883
VL - 21
SP - 125
EP - 137
UR - http://eudml.org/doc/157057
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.